The Michigan Mathematical Journal

Incompressibility of surfaces after Dehn surgery.

Józef H. Przytycki

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 30, Issue 3 (1983), 289-308.

Dates
First available: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029002906

Mathematical Reviews number (MathSciNet)
MR725782

Zentralblatt MATH identifier
0549.57007

Digital Object Identifier
doi:10.1307/mmj/1029002906

Subjects
Primary: 57N10: Topology of general 3-manifolds [See also 57Mxx]
Secondary: 57M25: Knots and links in $S^3$ {For higher dimensions, see 57Q45}

Citation

Przytycki, Józef H. Incompressibility of surfaces after Dehn surgery. The Michigan Mathematical Journal 30 (1983), no. 3, 289--308. doi:10.1307/mmj/1029002906. http://projecteuclid.org/euclid.mmj/1029002906.


Export citation